# SDR AALA2018091109042

- Difficulty date: September 8, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 12,305 hours, 4,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT 12C LENS WAS MISSING.  MAINTENANCE REPLACED LIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-18.
